# SDR AALA201808021004

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8128
- Condition: Corroded
- Location: Bs 795-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CORRODED INBOARD OF THE CARGO DOOR CUTOUT BETWEEN BS 795 TO 847.  REPAIRED THE FLOOR SUPPORT IAW 51-00-05-R1.
